Letter to the editor: “On the localization of the limit set of the solutions of an evolution equation by means of Lyapunov functionals”
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1987_23_7_a21,
     author = {A. A. Shestakov},
     title = {Letter to the editor: {{\textquotedblleft}On} the localization of the limit set of the solutions of an evolution equation by means of {Lyapunov} functionals{\textquotedblright}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1283},
     year = {1987},
     volume = {23},
     number = {7},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a21/}
}
TY  - JOUR
AU  - A. A. Shestakov
TI  - Letter to the editor: “On the localization of the limit set of the solutions of an evolution equation by means of Lyapunov functionals”
JO  - Differencialʹnye uravneniâ
PY  - 1987
SP  - 1283
VL  - 23
IS  - 7
UR  - http://geodesic.mathdoc.fr/item/DE_1987_23_7_a21/
LA  - ru
ID  - DE_1987_23_7_a21
ER  - 
%0 Journal Article
%A A. A. Shestakov
%T Letter to the editor: “On the localization of the limit set of the solutions of an evolution equation by means of Lyapunov functionals”
%J Differencialʹnye uravneniâ
%D 1987
%P 1283
%V 23
%N 7
%U http://geodesic.mathdoc.fr/item/DE_1987_23_7_a21/
%G ru
%F DE_1987_23_7_a21
A. A. Shestakov. Letter to the editor: “On the localization of the limit set of the solutions of an evolution equation by means of Lyapunov functionals”. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a21/